ON COMPANION OF OSTROWSKI INEQUALITY FOR MAPPINGS WHOSE FIRST DERIVATIVES ABSOLUTE VALUE ARE CONVEX WITH APPLICATIONS


Creative Commons License

Alomari M. W. , Ozdemir M. E. , Kavurmac H.

MISKOLC MATHEMATICAL NOTES, vol.13, no.2, pp.233-248, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 2
  • Publication Date: 2012
  • Doi Number: 10.18514/mmn.2012.480
  • Journal Name: MISKOLC MATHEMATICAL NOTES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.233-248
  • Keywords: Convex mappings, Hermite-Hadamard inequality, Ostrowski inequality
  • Bursa Uludag University Affiliated: No

Abstract

Several inequalities for a companion of Ostrowski inequality for absolutely continuous mappings whose first derivatives absolute value are convex (resp. concave) are established. Applications to a composite quadrature rule, to p.d.f.'s, and to special means are provided.